Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Arms and legs waxed, allergy. Can use tenovate-m?

Hi, I got my arms and legs waxed and the next day I had an allergy on my arms. I am not to sure if this allergy is due to the waxing or cuz of the woolen jacket which I wore on d same day....? Any recommendations I am allergic to betnovate ointment..... Is it alrite to use tenovate-m
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
Hello Khangura,
It is most likely secondary to procedure and you must ensure you get a patch test to exclude chemical sensitivities. I presume the 'allergy' was also on the legs.
If you had a similar reaction to waxing before, then it is even more important to exclude the chemical sensitivities before you go through another waxing procedure.
Allergies to steroid creams are possible and this can also be checked when you have the patch test.
For the time being, antihistamine tablets such as cetirizine 10mg twice daily or allegra 180mg once daily with Calamine lotion on arms and legs should be enough to control the reaction.

I hope this was useful.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
tenovate and betnovate is same family

you can use fluticasone/mometasone
histocalamine etc
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor